# SDR RAIA00603037

- Difficulty date: March 21, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 18,649 hours, 21,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT NR 5394 - STL - LAVATORY SERVICE DOOR OPEN.  MAINTENANCE INSPECTED THE DOOR AND FOUND BOTH THE DUMP VALVE AND THE SERVICE DOOR SECURE.
